Journal article icon

Journal article

Efficient numerical solution of Cahn-Hilliard-Navier-Stokes fluids in 2D

Abstract:

A finite element discretization of the variable density Cahn-Hilliard-Navier-Stokes system is presented. This system is then decoupled with the Cahn-Hilliard part solved via the nonlinear multigrid method proposed by the authors in [J. Comput. Phys., 212 (2006), pp. 288-304] and the Navier-Stokes part via a multigrid preconditioned GMRES scheme. This new solver is examined numerically and is shown to be efficient with respect to mesh refinement and robust with respect to the problem parameter...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/050648110

Authors


Journal:
SIAM JOURNAL ON SCIENTIFIC COMPUTING
Volume:
29
Issue:
6
Pages:
2241-2257
Publication date:
2007-01-01
DOI:
EISSN:
1095-7197
ISSN:
1064-8275
Source identifiers:
327301
Language:
English
Keywords:
Pubs id:
pubs:327301
UUID:
uuid:2f80793d-db14-4e0b-beac-6debaaf8632a
Local pid:
pubs:327301
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP